American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F67) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Debargha Banerjee. A note on the Eisenstein elements of prime square level. Proc. Amer. Math. Soc. 142 (2014) 3675-3686.
Abstract, references, and article information   
View Article: PDF

[2] Kathrin Bringmann, Karl-Heinz Fricke and Zachary A. Kent. Special $L$-values and periods of weakly holomorphic modular forms. Proc. Amer. Math. Soc. 142 (2014) 3425-3439.
Abstract, references, and article information   
View Article: PDF

[3] SoYoung Choi and Chang Heon Kim. Mock modular period functions and $L$-functions of cusp forms in higher level cases. Proc. Amer. Math. Soc. 142 (2014) 3369-3386.
Abstract, references, and article information   
View Article: PDF

[4] Jeffrey Beyerl, Kevin James and Hui Xue. Divisibility of an eigenform by an eigenform. Proc. Amer. Math. Soc. 142 (2014) 29-38.
Abstract, references, and article information
View Article: PDF

[5] Masaaki Furusawa and Kazuki Morimoto. Shalika periods on $\mathrm{GU}(2,2)$. Proc. Amer. Math. Soc. 141 (2013) 4125-4137.
Abstract, references, and article information   
View Article: PDF

[6] Qingfeng Sun. On the first moment of the symmetric-square $L$-function. Proc. Amer. Math. Soc. 141 (2013) 369-375.
Abstract, references, and article information   
View Article: PDF

[7] Wenzhi Luo. Central values of the symmetric square $L$-functions. Proc. Amer. Math. Soc. 140 (2012) 3313-3322.
Abstract, references, and article information   
View Article: PDF

[8] Zachary A. Kent. Periods of Eisenstein series and some applications. Proc. Amer. Math. Soc. 139 (2011) 3789-3794. MR 2823025.
Abstract, references, and article information   
View Article: PDF

[9] Qingfeng Sun. Non-vanishing of derivatives of $GL(3) ×GL(2)$ $L$-functions. Proc. Amer. Math. Soc. 140 (2012) 449-463. MR 2846314.
Abstract, references, and article information   
View Article: PDF

[10] Hui Xue. Central values of $L$-functions and half-integral weight forms. Proc. Amer. Math. Soc. 139 (2011) 21-30. MR 2729067.
Abstract, references, and article information   
View Article: PDF

[11] Amir Akbary. Simultaneous non-vanishing of twists. Proc. Amer. Math. Soc. 134 (2006) 3143-3151. MR 2231896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yuk-Kam Lau. On the error term in an asymptotic formula for the symmetric square $L$-function. Proc. Amer. Math. Soc. 132 (2004) 317-323. MR 2022351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Wu. Average values of symmetric square $L$-functions at the edge of the critical strip. Proc. Amer. Math. Soc. 131 (2003) 1063-1070. MR 1948096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ze-Li Dou. A note on a lemma of Shimura. Proc. Amer. Math. Soc. 131 (2003) 77-82. MR 1929025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shinji Fukuhara. Generalized Dedekind symbols associated with the Eisenstein series. Proc. Amer. Math. Soc. 127 (1999) 2561-2568. MR 1657743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tonghai Yang. Common zeros of theta functions and central Hecke L-values of CM number fields of degree 4. Proc. Amer. Math. Soc. 126 (1998) 999-1004. MR 1443174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Liem Mai. Values of $L$-functions at the critical point . Proc. Amer. Math. Soc. 122 (1994) 415-428. MR 1227525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Rhonda L. Hatcher. Special values of $L$-series . Proc. Amer. Math. Soc. 114 (1992) 337-343. MR 1068124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Avner Ash. A note on minimal modular symbols . Proc. Amer. Math. Soc. 96 (1986) 394-396. MR 822426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1